Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Marijuana allergy, watery eyes, sore throat. Occasional smoking. Medication and advise?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
how to get rid of marijuana allergy. i have been suffering from eyes watering, sore throat since last saturday (i smoked weed on friday). i am not a usual smoker, only smoked a few times. how can i get rid of it
what medication should i take?
Posted Tue, 22 May 2012 in Asthma and Allergy
Answered by Dr. Ashish Mittal 3 hours later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     20 year old female
•     Known case of allergy from marijuana
•     Complaints of: eyes watering and sore throat

First the best treatment of any allergy is to avoid allergen. It is marijuana in your case. So, avoid it as marijuana also have several psychological consequences too like: anxiety, psychosis and depression.

For current exacerbation you can take paracetamol and cetrizine tablets 2 times a day. But now symptoms have prolong, I also suspect secondary infection. So, you should also visit physician for examination and antibiotic prescription (if needed).

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor